# SDR DHL2004365508

- Difficulty date: January 22, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT FR26 BETWEEN STR29R & STR30R.  REWORKED DENTED AREA AS REQUIRED IAW A300 SRM 51-41-10 AFTER REWORK FOUND DENT WITHIN LIMITS IAW A300 SRM 51-00-00 FIG 609.  NOTE:08 DEPTH 1.5 LENGHT THICKNESS .063.  HFEC INSPECTED AREA AT FR26 BETWEEN STR29R & STR30R IAW A300 NTM 51-30-00 PART 1 FOUND CRACK INDICATION.  CUT OUT DAMAGED SKIN AREA DEBURR AND CLEAN EDGES IAW A300 SRM 53-10-10 FIG 705.  HFEC INSPECTED CUTOUT AREA FOR CRACKS AS PER A300 NTM 51-00-00 PART 1, NO DISCREPANCIES FOUND.  TREATED AND PRIMED AREA  & DOUBLER PER A300 SRM 51-40-11.  INSTALLED DOUBLER REPAIR AT FR26 BETWEEN STR29R & STR30R.  MATL USED 2024T3 .071 SIZE 12 X 8 INCH PO 83113526 PER A300 SRM 53-10-10.
